# SDR 02FDEA00489LA

- Difficulty date: July 14, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47965
- Aircraft time: 78,797 hours, 28,991 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Chain
- Part number: SK14869120
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HAIRLINE CRACK ON CHAIN LINK SLEEVE OF HORIZONTAL STAB LOWER LT CHAIN.  REMOVED AND REPLACED LT LOWER CHAIN MASTER LINK, SECURED, NEEDS REPOSITION & TENSION.  REMOVED AND REPLACED UPPER AND LOWER LT CHAINS FOR LT ACME SCREW PER MM 27-44-02-2-1.
